# SDR 98ZZZM402

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487GS
- Make and model: Boeing 737247
- Aircraft serial: 19600
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS1557081
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY EXIT LIGHTS INOP.  FOUND ON AMPLIFIED PREFLIGHT.  RELAMPED EMERGENCY LIGHT IAW BOEING MM 33-51-22.  (M)
